# SDR WRNA201601080003

- Difficulty date: January 8, 2016
- Submitted: January 8, 2016
- Operation: Air carrier
- Aircraft: N950AR
- Make and model: Doug MD-11F
- Aircraft serial: 48461
- Aircraft time: 76,341 hours, 17,106 cycles
- System (JASC): 2760 · Drag Control System
- Part: Spoiler
- Part number: NRC6048508
- Part serial: AT1636
- Condition: Delaminated
- Location: Zone 600
- Part time: 10,040 hours, 2,603 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

RETURNED TO DEPARTURE DUE TO HIGH STRUCTURE VIBRATION ON CLIMB PHASE PASSING 16,000 AND REMAINED FOR REST OF FLIGHT.
